MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier complete sid: (b)(6).
 
Event or Problem Description
The customer reported a falsely decreased architect tsh result on a 10-yr old male patient.Results provided: (b)(6) 2023 architect sid (b)(6) = 0.146 / 0.2660 uiu/ml, another alinity = 0.2306 uiu/ml (normal range: 0.700-5.700 uiu/ml) (b)(6) 2023 roche = 1.510 uiu/ml (normal range: 0.60-4.84 uiu/ml) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause architect tsh reagent lot 53205ud00 identified normal complaint activity and there are no trends for the product related to patient results.No customer returns were available for evaluation.Historical performance in the field of reagent lot using worldwide data was evaluated.The median population result for the lot is within established baselines and comparable with all other lots in the field and confirms no systemic issue for this lot.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformances or deviations.A review of labeling concluded that the issue is sufficiently addressed.Based on our investigation no systemic issue or product deficiency of the architect tsh reagent lot 53205ud00 was identified.
 
Event or Problem Description
The customer reported a falsely decreased architect tsh result on a 10-yr old male patient.Results provided: (b)(6)2023 architect sid (b)(6)= 0.146 / 0.2660 uiu/ml, another alinity = 0.2306 uiu/ml (normal range: 0.700-5.700 uiu/ml) (b)(6)2023 roche = 1.510 uiu/ml (normal range: 0.60-4.84 uiu/ml) no impact to patient management was reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18462791
Report Number3005094123-2024-00011
Device Sequence Number15220352
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public00380740014230
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number07K62-25
Device Lot Number53205UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient Age10 YR
Patient SexMale